Ordering kinetics of conserved XY models

Puri, Sanjay ; Bray, A. J. ; Rojas, F. (1995) Ordering kinetics of conserved XY models Physical Review E - Statistical, Nonlinear and Soft Matter Physics, 52 (5). pp. 4699-4703. ISSN 1539-3755

Full text not available from this repository.

Official URL: http://pre.aps.org/abstract/PRE/v52/i5/p4699_1

Related URL: http://dx.doi.org/10.1103/PhysRevE.52.4699


The zero-temperature ordering kinetics of conserved XY models in spatial dimensions d=2 and 3 is studied using cell dynamical simulations. The growth of the characteristic length scale L(t) is fully consistent with recent theoretical predictions: L(t)~t1/4 for d=2 and L(t)~(t lnt)1/4 for d=3. A Gaussian closure approximation describes the form of the structure factor rather well for d=3.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:34238
Deposited On:25 Apr 2011 06:18
Last Modified:25 Apr 2011 06:18

Repository Staff Only: item control page